# SDR DALA2020122404247

- Difficulty date: December 23, 2020
- Submitted: December 24, 2020
- Operation: Air carrier
- Aircraft: N345NW
- Make and model: Airbus A320-212
- Aircraft serial: 399
- Aircraft time: 82,789 hours, 37,645 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing Upper
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION UPPER SURFACE AROUND GROUND POINT AT LEVEL OF RIB 20 ON LT WING. CORRECTIVE ACTION: REPAIRED PER ER/A 588694-14AD.  OK FOR SERVICE.
